On uniform-negative binomial distribution including Gauss hypergeometric function and its application in count regression modeling
Deepesh Bhati and
Ishfaq S. Ahmed
Communications in Statistics - Theory and Methods, 2021, vol. 50, issue 13, 3106-3122
Abstract:
In this article, we propose a new monotonically decreasing count model which includes Gauss hypergeometric function and is suitable for Zero vertex, over dispersed dataset. Though the proposed model includes Gauss hypergeometric function, nevertheless it possesses simple and closed expressions for various distributional characteristics. An application to count regression modeling using a well-known dataset from the National Medical Expenditure Survey is discussed by considering the length of stay in hospitalization as a dependent variable and following the proposed count model. We compare our result with the classical negative binomial regression model and uniform-Poisson regression model.
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2019.1682163 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:50:y:2021:i:13:p:3106-3122
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20
DOI: 10.1080/03610926.2019.1682163
Access Statistics for this article
Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe
More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().